# SDR GTIA2016120901698

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 46,076 hours, 18,375 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK OVER 1AC DEPLOYED. PERFORMED OPERATIONAL TEST OF PAX OXYGEN SYSTEM IAW AMM 35-23-00. TESTED GOOD.
